Extensión de medidas difusas usando la esperanza monótona.

Título inglés Extension of fuzzy measures through the monotone expectation.
Título español Extensión de medidas difusas usando la esperanza monótona.
Autor/es Bolaños Carmona, Manuel Jorge ; Lamata Jiménez, María Teresa ; Moral Callejón, Serafín
Organización Dep. Cienc. Comput. Fac. Cienc. Secc. Mat. Univ. Granada, Granada, España
Revista 0210-7821
Publicación 1987, 11 (2-3): 75-92, 12 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés The monotone expectation is defined as a functional over fuzzy measures on finite sets. The functional is based on Choquet functional over capacities and its more relevant properties are proved, including the generalization of classical mathematical expectation and Dempster's upper and lower expectations of an evidence. In second place, the monotone expectation is used to define measures of fuzzy sets. Such measures are compared with the ones based on Sugeno integral. Finally, we prove a generalization of the Sugeno bound for probabilities to the whole body of fuzzy measures.
Clasificación UNESCO 120908
Palabras clave español Medidas difusas ; Esperanza matemática ; Esperanza monótona
Código MathReviews MR0990878
Código Z-Math Zbl 0669.60006
Icono pdf Acceso al artículo completo